MathSciNet Relay Station
MathSciNet bibliographic data
MR1834665 (2002d:41030) 41A35 (45E05)
Motornyĭ, V. P. Approximation of some classes of singular integrals by algebraic polynomials. (Russian) Ukraïn. Mat. Zh. 53 (2001), no. 3, 331--345; translation in Ukrainian Math. J. 53 (2001), no. 3, 377–394
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement